# SDR DXTA2009100203803

- Difficulty date: October 1, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605246
- Aircraft time: 6,900 hours, 5,529 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 298
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

JUST AFTER ROTATION ACM O HEAT CAME ON . EMERGENCY PRESSURIZATION CAME ON WITHOUT EMER PRESS LIGHT. CABIN FILLED WITH SMOKE WITH AN OILY ODOR. DEPLOYED PAX 02 MASKS, ALSO EITHER "AIRDUCT O'HEAT " OR "  BLD AIR O'HEAT" CAME ON. EMERGENCY RETURN TO AIRPORT. REMOVED ACM AND INSTALLED INSPECTED ACM. REMOVED ECU COALESCER BAG AND INSTALLED NEW BAG. ALL WORK IAW MM 21-51-00. REPACKED PASSENGER OXYGEN MASK THAT WERE DEPLOYED. WORK DONE IAW MM 35-20-02.
